# SDR SWAA2023080284541

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N8781Q
- Make and model: Boeing 737-8
- Aircraft serial: 67758
- Aircraft time: 2,902 hours, 1,435 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR GRIT BAR DIFFICULT TO STOW<[01] FOUND FA INSTALLED FWD SERVICE DOOR GRIT BAR INCORRECT ADJUSTED FWD DOOR GRIT BAR OPS CK OK REF AMM 25-66-01
